# SDR ASOA200900570

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,616 hours, 12,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB HAS AN INDICATION NOTED AT RBL 18 I/B SIDE, WL 59.10 APPROX. .3" IN LENGTH, 60% FSH. FAILED NDT INSPECTION.  INSTALLED NEW SERVICEABLE RETURN SIDE OF THE PRESSURE AND RETURN MANIFOLD SERVICE POST LINE P/N 601R75286-9  IAW 20-22-00-910-802.  INSTALLED 2EA BONDING JUMPER TO THE TUBE ASSY IAW 51-80-00-400-803. C/W RESISTANCE CHECK IAW 51-80-00-760-802.
